Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 867863, 8 pages
http://dx.doi.org/10.1155/2014/867863
Research Article

Discontinuous Mixed Covolume Methods for Parabolic Problems

School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Received 12 November 2013; Accepted 24 February 2014; Published 30 March 2014

Academic Editors: Z. Jin and Y. Xia

Copyright © 2014 Ailing Zhu and Ziwen Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.